A Caltech Library Service

Permutations preserving divisibility

McEliece, Robert J. and Le Dantec, Claude and Piret, Philippe M. (2001) Permutations preserving divisibility. IEEE Transactions on Information Theory, 47 (3). pp. 1206-1207. ISSN 0018-9448. doi:10.1109/18.915685.

PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


We give a proof of a theorem on the common divisibility of polynomials and permuted polynomials (over GF(2)) by a polynomial g(x).

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 2001 IEEE. Reprinted with permission. Manuscript received July 31, 2000; revised September 1, 2000. McEliece’s contribution to this correspondence was performed at the Sony Corporation in Tokyo, Japan, while he was a holder of a Sony Sabbatical Chair. Thanks are due to the referees for their useful comments, and the suggestion to include Corollary 6 in the correspondence.
Subject Keywords:Divisibility, permuted polynomials, self-termination, trellis, turbo codes
Issue or Number:3
Record Number:CaltechAUTHORS:MCEieeetit01
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:1284
Deposited By: Archive Administrator
Deposited On:08 Jan 2006
Last Modified:08 Nov 2021 19:09

Repository Staff Only: item control page